# SDR UPS99230722

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DURING REMOVAL TO FACILITATE REPLACEMENT OF BS 940 FITTING, FLAP ROLLER TRACK SUPPORT FOUND CRACKED IN THREE PLACES.  BEAM ASSY REPLACED IAW SRM 51-30-2 AND OHM 20-50-01.
